# SDR AALA961785

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Duct
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

LAX - FLT 123 - EN ROUTE DFW/HNL, DURING CRUISE, FIRE WARNING ON NR 3 ENGINE.  ACCOMPLISHED SHUTDOWN OF NR 3 ENGINE AND DISCHARGED BOTH FIRE BOTTLES.  AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED BOTH FIRE EXTINGUISHER BOTTLES ON NR 3 ENGINE. RESECURED HIGH STAGE BLEED DUCT ON RT SIDE OF ENGINE AT Y DUCT.  REPLACED PNEUMATIC DUCT UNDER ENGINE STANDOFF BRACKET AND STANDOFF BRACKET ROD END.  REPLACED HEAT SHIELDS FROM B SUMP VENT LINE.  REPLACED FAN AIR WIRES.  REPLACED NR 3 ENGINE FIRE DETECTOR LOOPS A AND B FOR FAN AND PYLON.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
